REAL

Partitioning 2-Edge-Colored Ore-Type Graphs by Monochromatic Cycles

Barát, János and Sárközy, Gábor (2016) Partitioning 2-Edge-Colored Ore-Type Graphs by Monochromatic Cycles. JOURNAL OF GRAPH THEORY, 81 (4). pp. 317-328. ISSN 0364-9024

[img]
Preview
Text
68.pdf

Download (170Kb) | Preview
Item Type: Article
Uncontrolled Keywords: Graph theory; Vertex set; Vertex disjoint; Two-color; Ore-type; Nonadjacent vertices; Graph G; COLOR; Ore-type graph; monochromatic partition
Subjects: Q Science / természettudomány > QA Mathematics / matematika > QA166-QA166.245 Graphs theory / gráfelmélet
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 21 Dec 2016 12:06
Last Modified: 21 Dec 2016 12:06
URI: http://real.mtak.hu/id/eprint/43723

Actions (login required)

View Item View Item